# SDR CALA2024122303141

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347705400800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN WET AREA FLOOR BEAM Y512.6 HAS CORROSION FR 64-66.  REMOVED AND REPLACED Y512.6 FLOOR BEAM IN AFT CABIN IAW A320 SRM 51-42-11,51-44-11,51-75-12-911-003, AND AMM 51-78-00-916-001.
